# SDR CKSA96009

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C267072
- Condition: Shorted
- Location: Rt Wing
- Part time: 54,753 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

KLAX - FLT 71573 - AFTER TAKEOFF, STALL WARNING AND STICK SHAKER STAYS ON FROM FLAP 12 DEGREE TO FLAP ZERO DEGREE POSITION.  REMOVED AND REPLACED LIFT TRANSDUCER.  OPS CHECKS NORMAL IAW MM 34-16-1.  (X)
